# SDR IPXA2021090733527

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 35,629 hours, 24,825 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - VNAV AND AUTOPILOT RETURNED AT 6000FT, BUT NOTICED LE SLAT DISGREE ON EICAS. WENT THROUGH CHECKLIST AND GOT 20 DEGREES AND LANDED. AUTOPILOT WAS NORMALREF; LE SLAT DISAGREE MSG, ACCOMPLISHED FIM 24-81-00-815-803, FIG 104 BLOCKS 1,1A,1B,1C,1D,AND 28. SYSTEM CHECKS OK.
